# SDR AALA20001436

- Difficulty date: August 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LEFT GENERATOR FAILED, WOULD NOT RESET.  OK TO CONTINUE PER MEL 24-3 AUTH 8-84DC-C.  LEFT IDG UNUSABLE.  CHECK AND SERVICED APU OIL, LEFT AND RIGHT IDG, COMPLIED WITH MPM 24-3.  IDG DISCONNECTED.  120 MINUTE RULE APPLIES.  DEFERRED DUE N/S REQS GEN 0002ENT IN MIC SHEET.  REF IDG FAULT MAT SHOW FAULT CODE 242 012 41 MAINT MSG 24-31511.  REPLACED LEFT IDG.  PERFORMANCE CHECK ACCOMPLISHED, SYSTEM CHECK GOD.  REMOVED MEL 08-04DC-A REF 2504 CLEARED MIC.
